MathSciNet Relay Station
MathSciNet bibliographic data
MR2075175 (2005e:47087) 47B38 (32A36 46E15)
Hu, Zhangjian Extended Cesàro operators on Bergman spaces. J. Math. Anal. Appl. 296 (2004), no. 2, 435–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement